Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
195 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes eye twitching with dryness in eyes and irritation?

Hi, since growing up I have had an eye twitch, predominantly in one but occurs in both, from a combination severe dry eyes, irritation and strain. I suspect something along the lines of very dry tear ducts and irregular eye muscle movement/strain. This is causing regular migraines and sensitivity to light. I also have a sunken ear drum in my one ear, possibly as a result of a physical activity a couple of years ago, which causes some bass distortion and adds to migraines. Any possible remedies to any of the above? Would greatly appreciate some relief to eye strain and headaches.
Fri, 25 Jul 2014
Report Abuse
Ophthalmologist 's  Response
twitching is blepharospasm. it is ticks. others are separate problem should be treated separately. dry eye should be treated with artificial tear eye drop. refraction should be done and any optical correction required should be taken for migraine mygranil tablet can be taken with gradual increase in doses. till 6tablet till free from symptoms. for ear problem ENT doctor may be consulted.
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Blepharospasm


What causes eye twitching with dryness in eyes and irritation?

twitching is blepharospasm. it is ticks. others are separate problem should be treated separately. dry eye should be treated with artificial tear eye drop. refraction should be done and any optical correction required should be taken for migraine mygranil tablet can be taken with gradual increase in doses. till 6tablet till free from symptoms. for ear problem ENT doctor may be consulted.